# SDR CALA2017030600552

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 47,574 hours, 15,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WITH SWITCH ARMED AND A/C POWER ESTABLISH FOUND CB "EMER CHGR L" (N35 ON P11) POPS WHEN SWITCH PLACED IN ARMED. TROUBLESHOT TO FORWARD POWER SUPPLY PER AMM 20-60-01. REPLACED POWER SUPPLY PER AMM 33-51-07.  WDM 33-51-11.
